MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 ADV+ BROACH HANDLE; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 ADV+ BROACH HANDLE; SHOULDER INSTRUMENT/TRIAL
Catalog Number 212801850
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the inserter handle has become loose on broaches and humeral implants in global advantage set.
 
Additional Manufacturer Narrative
Examination of the returned device was unable to replicate the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ADV+ BROACH HANDLE
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6720749
Report Number1818910-2017-21245
Device Sequence Number210142
Product Code LXH
UDI-Device Identifier10603295088158
UDI-Public10603295088158
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number212801850
Device Lot NumberNW117968
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2017
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;